# SDR YENA0101

- Difficulty date: January 23, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N509JB
- Make and model: Airbus A320-232
- Aircraft serial: 1270
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 848401
- Part serial: A90613
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 14 - JFK-FLL - EN ROUTE, THE LGCIU NR 1 FAULTED.  AT GEAR EXTENSION CREW OBSERVED XX''S ON GEAR IND WITH TRIANGLE GREEN ON SECONDARY IND. MX CONTROL WAS PATCH TO THE CREW VIA ARINC, MX CONTROL RELAYED  THIS WAS PROPER IND. FOR THE LGCIU NR 1 FAULT.  THE CREW REQUESTED A ''FLYBY'' AND TOWER CONFIRMED ALL THREE LANDING GEAR WERE EXTENDED.  A/C LANDED WITHOUT INCIDENT.  DURNIG T/S OF THE LGCIU NR 1 THE INTERROGATION CHECK INDICATED THE RIGHT GEAR UPLOCK SENSOR 8GA WAS FAULTED.  THE LGCIU''S WERE SWAPPED AND PROBLEM DID NOT FOLLOW.  A/C MX DISCONNECTED, CLEANED AND REPOSITIONED CANNON PLUG FOR THE RT GEAR UPLOCK SENSOR 8GA.  FAULT CONDITION CORRECTED.
